# SDR ARWA20030101

- Difficulty date: January 2, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 74,553 hours, 26,763 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spar Cap
- Part number: 5615057503
- Part serial: NSN
- Part time: 74,553 hours, 26,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE # 503179.  DISCREPANCY:  DURING 1A CHECK THE FOLLOWING WAS FOUND; ITEM # 128M: L/H WING AUXILIARY SPAR INBD. UPPER LOG WITH CRACK. GENERATED BY J/C # 51-020-04-06-1.  CORRECTIVE ACTION: ACCOMPLISHED TEMPORARY REPAIR IN ACCORDANCE WITH BOEING MESSAGE INW-LIM-03-00004H, DATED 01/03/02.  APPROVAL FOR THE REPAIR WAS GRANTED ON 8110-3.  REPETITIVE INSPECTION UNTIL REPLACEMENT IS PART OF THE APPROVAL.
